# SDR DLM11030075

- Difficulty date: January 19, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 50,229 hours, 6,868 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 4305990040
- Condition: Failed
- Location: Nr 5 Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO - TIRE PRESSURE LOW PRESSURE LIGHT ON TAKEOFF AFT LEFT TIRE ON CAPTS SIDE INDICATED 54 LBS.  AFTER DISCONTINUING TAKEOFF PRESSURE RETURNED TO NORMAL.  REPLACED 5 WHEEL TRANSDUCER.
